Journal of the Mathematical Society of Japan

Relative stability and extremal metrics

Toshiki MABUCHI

Full-text: Open access

Abstract

In this paper, by clarifying the concept of relative K-stability in [28], we shall solve the stability part of an extremal Kähler version of Donaldson-Tian-Yau's Conjecture. This extends the results in [15] and [27]. We then propose a program to solve the existence part of the conjecture.

Article information

Source
J. Math. Soc. Japan, Volume 66, Number 2 (2014), 535-563.

Dates
First available in Project Euclid: 23 April 2014

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1398258183

Digital Object Identifier
doi:10.2969/jmsj/06620535

Mathematical Reviews number (MathSciNet)
MR3201825

Zentralblatt MATH identifier
1301.53072

Subjects
Primary: 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.)
Secondary: 32Q15: Kähler manifolds 32Q26: Notions of stability

Keywords
K-stability extremal Kähler metrics relative stability test configurations Donaldson-Tian-Yau's Conjecture

Citation

MABUCHI, Toshiki. Relative stability and extremal metrics. J. Math. Soc. Japan 66 (2014), no. 2, 535--563. doi:10.2969/jmsj/06620535. https://projecteuclid.org/euclid.jmsj/1398258183


Export citation

References

  • E. Calabi, Extremal Kähler metrics. II, In: Differential Geometry and Complex Analysis, (eds. I. Chavel and H. M. Farkas), Springer-Verlag, Heidelberg, 1985, pp.,95–114.
  • D. Catlin, The Bergman kernel and a theorem of Tian, In: Analysis and Geometry in Several Complex Variables, Katata, 1997, (eds. G. Komatsu and M. Kuranishi), Trends Math., Birkhäuser, Boston, 1999, pp.,1–23.
  • S. K. Donaldson, Scalar curvature and stability of toric varieties, J. Differential Geom., 62 (2002), 289–349.
  • S. K. Donaldson, Lower bounds on the Calabi functional, J. Differential Geom., 70 (2005), 453–472.
  • A. Futaki, Asymptotic Chow semi-stability and integral invariants, Internat. J. Math., 15 (2004), 967–979.
  • A. Futaki and T. Mabuchi, Bilinear forms and extremal Kähler vector fields associated with Kähler classes, Math. Ann., 301 (1995), 199–210.
  • A. Futaki, Kähler-Einstein metrics and integral invariants, Lecture Notes in Math., 1314, Springer-Verlag, Berlin, 1988.
  • C. Li and C. Xu, Special test configurations and $K$-stability of Fano varieties, arXiv:math.AG/1111.5398.
  • Z. Lu, On the lower order terms of the asymptotic expansion of Tian-Yau-Zelditch, Amer. J. Math., 122 (2000), 235–273.
  • T. Mabuchi, An obstruction to asymptotic semistability and approximate critical metrics, Osaka J. Math., 41 (2004), 463–472.
  • T. Mabuchi, Stability of extremal Kähler manifolds, Osaka J. Math., 41 (2004), 563–582.
  • T. Mabuchi, Uniqueness of extremal Kähler metrics for an integral Kähler class, Internat. J. Math., 15 (2004), 531–546.
  • T. Mabuchi, An energy-theoretic approach to the Hitchin-Kobayashi correspondence for manifolds. I, Invent. Math., 159 (2005), 225–243.
  • T. Mabuchi, An energy-theoretic approach to the Hitchin-Kobayashi correspondence for manifolds. II, Osaka J. Math., 46 (2009), 115–139.
  • T. Mabuchi, K-stability of constant scalar curvature polarization, arXiv:math.DG/0812.4093.
  • T. Mabuchi, A stronger concept of K-stability, arXiv:math.DG/0910.4617.
  • T. Mabuchi, Asymptotics of polybalanced metrics under relative stability constraints, Osaka J. Math., 48 (2011), 845–856.
  • T. Mabuchi, The Yau-Tian-Donaldson Conjecture for general polarization, arXiv:math.DG/1307.3623.
  • T. Mabuchi and Y. Nitta, $K$-stability and asymptotic Chow stability, arXiv:math.DG/1307.1959.
  • D. Mumford, Stability of projective varieties, Enseignement Math. (2), 23 (1977), 39–110.
  • T. Oda, Convex Bodies and Algebraic Geometry; An Introduction to the Theory of Toric Varieties, Ergeb. Math. Grenzgeb. (3), 15, Springer-Verlag, Berlin, 1988.
  • H. Ono, Y. Sano and N. Yotsutani, An example of an asymptotically Chow unstable manifold with constant scalar curvature, Ann. Inst. Fourier (Grenoble), 62 (2012), 1265–1287.
  • S. T. Paul and G. Tian, Algebraic and analytic K-stability..
  • D. H. Phong and J. Sturm, Scalar curvature, moment maps, and the Deligne pairing, Amer. J. Math., 126 (2004), 693–712.
  • D. H. Phong and J. Sturm, Lectures on stability and constant scalar curvature, In: Handbook of Geometric Analysis. No.,3, (eds. L. Ji, P. Li, R. Schoen and L. Simon), Adv. Lect. Math. (ALM), 14, Int. Press, Somerville, MA, 2010, pp.,357–436.
  • J. Stoppa, A note on the definition of K-stability, arXiv:math.AG/1111.5826.
  • J. Stoppa and G. Székelyhidi, Relative $K$-stability of extremal metrics, J. Eur. Math. Soc. (JEMS), 13 (2011), 899–909.
  • G. Székelyhidi, Extremal metrics and K-stability, Bull. Lond. Math. Soc., 39 (2007), 76–84.
  • G. Tian, Kähler-Einstein metrics with positive scalar curvature, Invent. Math., 130 (1997), 1–37.
  • G. Tian, On a set of polarized Kähler metrics on algebraic manifolds, J. Differential Geom., 32 (1990), 99–130.
  • S. Zelditch, Szegö kernels and a theorem of Tian, Internat. Math. Res. Notices, 1998 (1998), 317–331.
  • S. Zhang, Heights and reductions of semi-stable varieties, Compositio Math., 104 (1996), 77–105.